# SDR R61A201606130389

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 23,575 hours, 18,422 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT BOTH F/A HANDSET WORK IN PA ONLY BUT NO CALL FUNCTIONS AVAILABLE.  BOTH EMERGENCY AND CAB CALL BUTTON INOPERATIVE FROM FLIGHT DECK.  NO CHIMES WHEN PUSEHED AND NO RAINBOW LIGHTS.  MAINTENANCE RESET PA CIC IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
